advertisement
Question
Posted by: Lulu | 2009/08/04

Is it a cyst?

I have a history of PCOS. I' ve been off the pill for 1.5 years after having a Mirena fitted. Last week I started experiencing mild abdominal cramping, as well as sore/sensitive breasts. Is it possible that I may have developed ovarian cysts again? Should I seek help urgently or can it wait until my Gynea is back from leave in 3 weeks?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can wait for 3 weeks unless the pain gets worse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement